RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 215–216 (Mi umn2754)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Halmos algebras and axiomatizable classes of quasi-groups

A. A. Gvaramiya


Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 233–234

Bibliographic databases:

MSC: 20A05, 20N05, 57N37, 20K30
Received: 17.09.1984

Citation: A. A. Gvaramiya, “Halmos algebras and axiomatizable classes of quasi-groups”, Uspekhi Mat. Nauk, 40:4(244) (1985), 215–216; Russian Math. Surveys, 40:4 (1985), 233–234

Citation in format AMSBIB
\Bibitem{Gva85}
\by A.~A.~Gvaramiya
\paper Halmos algebras and axiomatizable classes of quasi-groups
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn2754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807761}
\zmath{https://zbmath.org/?q=an:0589.20052}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..233G}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 233--234
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003663}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900058}


Linking options:
  • http://mi.mathnet.ru/eng/umn2754
  • http://mi.mathnet.ru/eng/umn/v40/i4/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Aladova, A. Gvaramia, B. Plotkin, T. Plotkin, “Multi-sorted logic, models, and logical geometry”, J. Math. Sci., 214:6 (2016), 742–754  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:232
    Full text:90
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019